# SDR ASAA2023022042012

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,145 hours, 1,220 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC 1 AND 2 BOTH RESET AT FL310 AND 20 MINUTES INTO FLIGHT. CYCLED FLIGHT DIRECTOR'S AND FMC'S 1 AND 2 RESUMED OPS. GROUNDED - YES. REF B737-9 IFIM TASK 34-61-00-810-836 PER FIM FAULT WAS INTERMITTENT NO ASSOCIATED FDE OR FAULTS. ALL REQUIRED TESTS PASSED.
